# SDR AC2A072827

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 104 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002107
- Part serial: 00080423
- Condition: Failed
- Location: Efis
- Part time: 105 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN WENT BLANK IN FLIGHT. REPLACED PART.
